Part II, Free actions of compact groups on C*-algebras

Show full item record



Permalink

http://hdl.handle.net/10138/307774

Citation

Schwieger , K & Wagner , S 2017 , ' Part II, Free actions of compact groups on C*-algebras ' , Journal of Noncommutative Geometry , vol. 11 , no. 2 , pp. 641-668 . https://doi.org/10.4171/JNCG/11-2-6

Title: Part II, Free actions of compact groups on C*-algebras
Author: Schwieger, Kay; Wagner, Stefan
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Fachbereich Mathematik, Universität Hamburg
Date: 2017
Number of pages: 28
Belongs to series: Journal of Noncommutative Geometry
ISSN: 1661-6952
URI: http://hdl.handle.net/10138/307774
Abstract: We study a simple class of free actions of non-Abelian groups on unital C* -algebras, namely cleft actions. These are characterized by the fact that the associated noncommutative vector bundles are trivial. In particular, we provide a complete classification theory for these actions and describe its relations to classical principal bundles.
Subject: Weakly cleft action
C* -algebra
factor system
cocycle action
OPERATOR-ALGEBRAS
CROSSED-PRODUCTS
ERGODIC ACTIONS
QUANTUM GROUPS
STAR-ALGEBRAS
FINITE-GROUPS
CONSTRUCTION
EXTENSIONS
111 Mathematics
114 Physical sciences
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1508.07904.pdf 298.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record